MathSciNet Relay Station
MathSciNet bibliographic data
MR1926088 (2003g:37079) 37E15 (34A60 37B05)
Andres, Jan; Jüttner, Libor Period three plays a negative role in a multivalued version of Sharkovskii's theorem. Nonlinear Anal. 51 (2002), no. 6, 1101–1104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement